Differential and Integral Equations

Time-dependent nonlinear evolution equations

Chin-Yuan Lin

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Of concern is the nonlinear evolution equation \begin{align} \frac{du}{dt} & \in A(t)u,\ \ 0 < t < T \notag \\ u(0) & = u_{0} \notag \end{align} in a real Banach space $ X $, where $ A(t) : D(A(t)) \subset X \longrightarrow X $ is a time-dependent, nonlinear, multivalued operator acting on $ X $. It is shown that under certain assumptions on $ A(t) $, the equation has a strong solution. Applications to nonlinear parabolic boundary value problems with time-dependent boundary conditions are given.

Article information

Source
Differential Integral Equations, Volume 15, Number 3 (2002), 257-270.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356060860

Mathematical Reviews number (MathSciNet)
MR1870643

Zentralblatt MATH identifier
1041.34049

Subjects
Primary: 34G25: Evolution inclusions
Secondary: 47N20: Applications to differential and integral equations

Citation

Lin, Chin-Yuan. Time-dependent nonlinear evolution equations. Differential Integral Equations 15 (2002), no. 3, 257--270. https://projecteuclid.org/euclid.die/1356060860


Export citation